# SDR ABXA2022022226

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 111,514 hours, 32,440 cycles
- System (JASC): 7400 · Ignition System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO IGNITION DURING ENGINE START ON RIGHT ENGINE. PERFORMED ADVERTED STARTED AND 2ND ATTEMPT PROCEDURE WITH NO IGNITION. AIRCRAFT BACK TO BLOCK AND GROUNCED BY MAINTENANCE. MAINTENANCE RAN #2 ENG USING IGNITION #2. ENG RUN NORMAL PER AMM 74-00-00. PLACED RT ENG #1 IGNITION ON DI. PER MEL 74-00-1B CATC PLACARD INSTALLED. MBCB 3/4/22, A/C REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
